# SDR ASAA2021080735655

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 32,866 hours, 10,608 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: EM163744
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 32,866 hours, 10,608 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENG #2 IDLE RUN FOR OIL, FOUND FUEL LEAKS. LARGE STREAM FROM BACK SIDE OF FUEL HEATER SERVO TOP. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENGINE SERVO FUEL HEATER PER AMM 73-11-07-400-801-F00. LEAK CHECK GOOD.
